CSpace  > 数学所
无穷次可重整二次多项式的共形测度
黄志勇1; 蒋云平2; 王跃飞3
2005
Source Publication中国科学a辑数学
ISSN1006-9232
Volume035Issue:009Pages:1019
Abstract利用无穷次可重整化二次多项式三维护图的技巧,证明了有复界无分支的无穷次可重整化二次多项式共形测度的遍历性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38875
Collection数学所
Affiliation1.中国人民大学
2.纽约市立大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
黄志勇,蒋云平,王跃飞. 无穷次可重整二次多项式的共形测度[J]. 中国科学a辑数学,2005,035(009):1019.
APA 黄志勇,蒋云平,&王跃飞.(2005).无穷次可重整二次多项式的共形测度.中国科学a辑数学,035(009),1019.
MLA 黄志勇,et al."无穷次可重整二次多项式的共形测度".中国科学a辑数学 035.009(2005):1019.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[黄志勇]'s Articles
[蒋云平]'s Articles
[王跃飞]'s Articles
Baidu academic
Similar articles in Baidu academic
[黄志勇]'s Articles
[蒋云平]'s Articles
[王跃飞]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[黄志勇]'s Articles
[蒋云平]'s Articles
[王跃飞]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.